Case Reports
Journal Article
Research Support, U.S. Gov't, Non-P.H.S.
Review
Add like
Add dislike
Add to saved papers

Porokeratosis of Mibelli following heart transplant.

A 59-year-old white man with a history of Sydenham's chorea received a mitral valve prosthesis in 1962. He sustained an anterolateral myocardial infarction in 1983. In 1984, he received a heart transplant. To prevent heart rejection, he was initially treated with cyclosporine 12 mg/kg/day and prednisone 90 mg b.i.d. In 1987, azathioprine 100 mg daily was added. In 1989, at the time of our evaluation, his medications included cyclosporine 80 mg b.i.d., prednisone 10 mg b.i.d., and azathioprine 75 mg/day. Since his heart transplant surgery he had not taken any thiazide medication. The patient noted a lesion on his right thigh; the lesion appeared in 1986, 2 years after his heart transplant. On examination in 1989, the lesion was a 2 cm wide annular plaque with a shiny atrophic center and raised border. Both the clinical appearance and pathology were consistent with a diagnosis of porokeratosis of Mibelli. No family history of porokeratosis was elicited.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app